Vol. 14, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
On scale-invariant bounds for the Green's function for second-order elliptic equations with lower-order coefficients and applications

Georgios Sakellaris

Vol. 14 (2021), No. 1, 251–299
Abstract

We construct Green’s functions for elliptic operators of the form u = div(Au + bu) + cu + du in domains Ω n , under the assumption d divb or d divc. We show that, in the setting of Lorentz spaces, the assumption b c Ln,1(Ω) is both necessary and optimal to obtain pointwise bounds for Green’s functions. We also show weak-type bounds for the Green’s function and its gradients. Our estimates are scale-invariant and hold for general domains Ω n . Moreover, there is no smallness assumption on the norms of the lower-order coefficients. As applications we obtain scale-invariant global and local boundedness estimates for subsolutions to u divf + g in the case d divc.

Keywords
Green's function, fundamental solution, lower-order coefficients, pointwise bounds, Lorentz bounds, maximum principle, Moser-type estimate
Mathematical Subject Classification 2010
Primary: 35A08, 35J08, 35J15
Secondary: 35B50, 35J20, 35J86
Milestones
Received: 10 April 2019
Revised: 26 July 2019
Accepted: 26 September 2019
Published: 19 February 2021
Authors
Georgios Sakellaris
Department of Mathematics
Universitat Autònoma de Barcelona
Barcelona
Spain